PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 199-221
Tytuł artykułu

Study of global solutions of parabolic equations via a priori estimates III. Equations of p-Laplacian type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
199-221
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Department of Mathematics, Iowa State University, Ames, Iowa 50011, U.S.A.
Bibliografia
  • [1] M. Chipot, M. Fila and P. Quittner, Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions, Acta Math. Univ. Comenian. 60 (1991), 35-103.
  • [2] T. K. Donaldson and N. S. Trudinger, Orlicz-Sobolev spaces and imbedding theorems, J. Funct. Anal. 8 (1971), 52-75.
  • [3] M. Fila, Boundedness of global solutions for the heat equation with nonlinear boundary conditions, Comm. Math. Univ. Carolin. 30 (1989), 479-484.
  • [4] M. Fila, Boundedness of global solutions of nonlinear diffusion equations, J. Differential Equations 98 (1992), 226-240.
  • [5] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer, Berlin 1983.
  • [6] P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, London, 1985.
  • [7] M. A. Krasnosel'skii and Ya. B. Rutickii, Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961.
  • [8] G. M. Lieberman, The natural generalization of the natural conditions of Ladyzhenskaya and Ural'tseva for elliptic equations, Comm. Partial Differential Equations 16 (1991), 311-361.
  • [9] G. M. Lieberman, Study of global solutions of parabolic equations via a priori estimates I. Equations with principal elliptic part equal to the Laplacian, Math. Methods Appl. Sci. 16 (1993), 457-474.
  • [10] G. M. Lieberman, Study of global solutions of parabolic equations via a priori estimates II. Porous medium equations, Comm. Appl. Nonlinear Anal. 1 (1994), 93-115.
  • [11] G. M. Lieberman, Maximum estimates for solutions of degenerate parabolic equations in divergence form, J. Differential Equations 113 (1994), 543-571.
  • [12] H. Matano, Asymptotic behavior of solutions of semilinear heat equations on $S^1$, in: Nonlinear Diffusion Equations and Their Equilibrium States, W.-M. Ni, L. A. Peletier and J. Serrin (eds.), Springer, 1988, 139-162.
  • [13] L. M. Simon, Interior gradient bounds for non-uniformly elliptic equations, Indiana Univ. Math. J. 25 (1976), 821-855.
  • [14] N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-484.
  • [15] N. S. Trudinger, An imbedding theorem for $H^0(G,Ω)$ spaces, Studia Math. 50 (1974), 17-30.
  • [16] T. J. Zelenyak, Stabilization of solutions of boundary value problems for a second-order parabolic equation with one space variable, Differentsial'nye Uravneniya 4 (1968), 34-45; English transl.: Differential Equations 4 (1968), 17-22.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.